# SDR DALA2019010800145

- Difficulty date: April 10, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 82,935 hours, 10,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ERA PERFORMS A REPAIR TO A 1 INCH CRACK FOUND DURING INSPECTION AT STA 1654.5 COMMON TO S-13AL THE REPAIR WAS COMPLETED PER SRM 53-80-01 REPAIR 7 WITH A FASTENER SUB DEVIATION ASSOCIATED ER/A 567617-14.
